4 doctors weighed in:

Does anyone see a problem with my combo of daily meds? Am: 100mg tramadol hcl, 10mg citalopram, 40mg omeprazole cr. Pm: 100mg tramadol, 150mg seroquel (quetiapine)

4 doctors weighed in
3 doctors agree

In brief: Can be

Citalopram & omeprzole can increase the blood levels of citalopram causing heart rhythm problems.
Tramadol & seroquel (quetiapine) have been known to cause seizures. Tramadol and citalopram together may increase the chance of serotonin syndrome seroquel (quetiapine) & citalopram may increase the timin of a part of you heart rhythm consult your doctor & be sure he is aware of these.

In brief: Can be

Citalopram & omeprzole can increase the blood levels of citalopram causing heart rhythm problems.
Tramadol & seroquel (quetiapine) have been known to cause seizures. Tramadol and citalopram together may increase the chance of serotonin syndrome seroquel (quetiapine) & citalopram may increase the timin of a part of you heart rhythm consult your doctor & be sure he is aware of these.
Thank
1 doctor agrees

In brief: Combo

Yes, it can cause serotonin syndrome, seizure.
Ultram and ssri (citaloprem ) should not be used together, .

In brief: Combo

Yes, it can cause serotonin syndrome, seizure.
Ultram and ssri (citaloprem ) should not be used together, .
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available